MAUDE Adverse Event Report: ARTHREX, INC. DRILL GUIDE, 3.5/2.5MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. DRILL GUIDE, 3.5/2.5MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number DRILL GUIDE, 3.5/2.5MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a procedure, the paint was flaking off of the following devices.The flakes were removed from the patient.No patient harm.Ar-8943-09, lot: 1391715, ar-8943-12, lot: 6791217, ar-8943-14, lot: 5262019.
 
Additional Manufacturer Narrative
Complaint confirmed, the black and yellow coatings are chipped.The device is undamaged and doe snot appear excessively worn.The cause of the event remains undetermined.

Brand Name
DRILL GUIDE, 3.5/2.5MM
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11799355
Report Number1220246-2021-03042
Device Sequence Number1099284
Product Code MDM
UDI-Device Identifier00888867052246
UDI-Public00888867052246
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL GUIDE, 3.5/2.5MM
Device Catalogue NumberAR-8943-14
Device Lot Number5262019
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/10/2021
Patient Sequence Number1